Alert archive / Minnesota / Wind Chill Advisories in 2011

Wind Chill Advisory 1, NWS Grand Forks, ND

January 1, 201118 counties in Minnesota; 17 counties in North Dakota

NWS Grand Forks, ND issued this wind chill advisory at Jan 1, 2011, 3:47 PM CST for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Jan 1, 2011, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2011, 3:47 PM CST (21:47 UTC)
In effect from
Jan 1, 2011, 6:00 PM CST
Expired
Jan 2, 2011, 9:00 AM CST
In force
15 hr
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.8 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2011-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2011-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WWUS43 KFGF 012147
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
347 PM CST SAT JAN 1 2011

...COLD WIND CHILLS TONIGHT INTO SUNDAY MORNING...

.AS WINDS DECREASE TONIGHT TEMPERATURES WILL FALL QUICKLY UNDER
MOSTLY CLEAR SKIES. WIND CHILL READINGS WILL DROP WELL BELOW
ZERO.

MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-026>030-038-039-
049-052>054-021800-
/O.CAN.KFGF.WW.Y.0001.000000T0000Z-110101T2200Z/
/O.NEW.KFGF.WC.Y.0001.110102T0000Z-110102T1800Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA-
EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CAVALIER...
GRAFTON...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
347 PM CST SAT JAN 1 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST SUNDAY. THE
WINTER WEATHER ADVISORY HAS BEEN CANCELLED. 

* WIND CHILL VALUES WILL FALL TO 25 BELOW TO 30 BELOW ZERO THIS
  EVENING AND STAY THERE UNTIL LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

NDZ006-007-014-015-024-021800-
/O.NEW.KFGF.WC.Y.0001.110102T0000Z-110102T1800Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-
INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS...
DEVILS LAKE...NEW ROCKFORD
347 PM CST SAT JAN 1 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST SUNDAY. 

* WIND CHILL VALUES WILL FALL TO 25 BELOW TO 30 BELOW ZERO THIS
  EVENING AND STAY THERE UNTIL LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
2 follow-up statements
446 
WWUS43 KFGF 020944
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
344 AM CST SUN JAN 2 2011

...COLD WIND CHILLS TONIGHT INTO SUNDAY MORNING...

.COLD TEMPERATURES EARLY THIS MORNING ALONG WITH WINDS IN THE 5 TO
13 MPH RANGE WILL RESULT IN WIND CHILL READINGS DOWN TO 30 BELOW
ZERO AT TIMES. 

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-021500-
/O.EXT.KFGF.WC.Y.0001.000000T0000Z-110102T1500Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
344 AM CST SUN JAN 2 2011

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WIND CHILL VALUES WILL BE IN THE 25 BELOW TO 30 BELOW ZERO AT
  TIMES THROUGH MID MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$


DTR
994 
WWUS43 KFGF 021448
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
848 AM CST SUN JAN 2 2011

...THE THREAT FOR DANGEROUS WIND CHILLS HAD ENDED...

.WITH TEMPERATURES SLOWLY RISING THIS MORNING AND VERY LIGHT
WINDS...THE THREAT FOR DANGEROUS WIND CHILLS HAS ENDED. IT WILL
STILL REMAIN COLD TODAY THOUGH...SO BUNDLE UP IF HEADING OUTDOORS.

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-021600-
/O.EXP.KFGF.WC.Y.0001.000000T0000Z-110102T1500Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
848 AM CST SUN JAN 2 2011

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. 

* WITH TEMPERATURES SLOWLY RISING THIS MORNING AND VERY LIGHT
  WINDS...THE THREAT FOR DANGEROUS WIND CHILLS HAS ENDED. IT WILL
  STILL REMAIN COLD TODAY THOUGH...SO BUNDLE UP IF HEADING
  OUTDOORS.

$$

DK

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 1, 2:45 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Jan 1, 2:45 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
245 PM CST SAT JAN 1 2011

.SHORT TERM...
WITH CLEAR SKIES AND FALLING TEMPS TONIGHT THERE WILL BE A
TRANSITION TO ANOTHER HEADLINE PRODUCT...THIS TIME A WIND CHILL
ADVISORY. MODELS IN OKAY AGREEMENT BUT WILL FOLLOW MORE OF A ECMWF
SOLUTION FOR THE WEAK SNOW PRODUCER ON SUN NIGHT/MON.

TONIGHT...WIND SPEEDS CONTINUE TO SLOWLY DECREASE ALLOWING VSBYS
TO STEADILY CLIMB. IN TOWN AREAS LOOK REALLY GOOD ON WEB CAMS BUT
OPEN RURAL AREAS IN THE RED RIVER VALLEY ARE STILL DOWN A BIT DUE
TO BLOWING SNOW. WITH THE WINDS FALLING OFF THINK THE WINTER
WEATHER ADVISORY WILL STILL BE OKAY TO LAST THRU 4 PM OR IT MAY
BE CANCELLED JUST A BIT EARLY. LOTS OF CLEARING WORKING INTO THE
FA IN THE WAKE OF THE DEPARTING SYSTEM BUT THE KEY WILL BE WHETHER
ANY CLOUD COVER TO THE WEST MAKES IT INTO THE WESTERN FA BY
MORNING...AS TO HOW COLD IT WILL GET. UNDER THE SFC HIGH THIS
MORNING IN EASTERN MT TEMPS WERE WELL INTO THE 20S BELOW ZERO.
THEREFORE THINK LOWS IN THE MID TEENS BELOW ZERO LOOK RIGHT ON
TARGET. WITH WIND SPEEDS HOLDING IN ALL PLACES AROUND OR JUST
ABOVE 5 MPH WIND CHILL READINGS WILL DROP BELOW 25 BELOW FROM JUST
AFTER 00Z TONIGHT UNTIL MID TO LATE MORNING SUNDAY. THEREFORE WILL
HOIST ANOTHER HEADLINE PRODUCT (WIND CHILL ADV) FROM 00Z TO 18Z
SUNDAY.

SUN-TUE...AREA MAY CLIMB OUT OF WIND CHILL ADVISORY CRITERIA A BIT
SOONER THAN 18Z SUNDAY BUT WOULD RATHER HAVE TO CANCEL A BIT EARLY
THAN EXTEND IT FOR A COUPLE OF HOURS. SHOULD HAVE SOME INCREASING
CLOUDS ESPECIALLY ACROSS THE SOUTH DURING THE DAY. GFS CONTINUES
TO BE THE FASTEST MODEL BRINGING IN SOME LIGHT SNOW DURING THE
AFTERNOON SUNDAY BUT HELD OFF UNTIL SUNDAY NIGHT PER ECMWF/NAM.
ALL MODELS ARE CONSISTENT IN SHOWING SOME LIGHT SNOW (MAYBE AN
INCH OR SLIGHTLY MORE) ALONG AND SOUTH OF THE HIGHWAY 2 CORRIDOR
FOR SUN NIGHT INTO MONDAY. HOW MUCH CLOUD COVER TO THE NORTH OF
THIS LINE WILL HAVE AN IMPACT ON HIGH AND LOW TEMPS. LOOKS LIKE
ANOTHER SHOT OF LIGHT SNOW WILL ARRIVE IN THE NORTH/NW FA BY LATER
TUE AND DID ADD IN SOME LOW PCPN CHANCES FOR THIS.

.LONG TERM (WED-SAT)...
EXPECT DEEP CYCLONIC FLOW TO THE EAST AND NORTH OF THE REGION. THIS
WILL MEAN SHORTWAVES ROTATING THROUGH THIS FLOW AT LEAST EARLY IN
THE PERIOD. THERE WILL BE A CHANCE FOR SOME LIGHT SNOW...MAINLY TUE
NIGHT THROUGH WED NIGHT. ANY SNOW SHOULD BE LIGHT THOUGH WITH
MINIMAL ACCUMULATION EXPECTED. THERE COULD BE SEVERAL COLD FRONT AS
WELL THAT COULD CAUSE SOME BLOWING/DRIFTING SNOW AND WIND CHILL
ISSUES. THERE ARE DIFFERENCES THOUGH WITH TIMING THESE FRONTS SO FOR
NOW WILL GO WITH HPC FOR TEMPS...ALTHOUGH GIVEN DEEP SNOW PACK THESE
MAY BE TOO WARM.

&&

.AVIATION...
CONDITIONS WILL CONTINUE TO IMPROVE AND EXPECT VFR CONDITIONS AT ALL
SITES BY 00Z. WINDS WILL ALSO CONTINUE TO SUBSIDE AND TURN MORE
WESTERLY AFTER SUNSET...WITH LIGHTER WINDS EXPECTED ON SUNDAY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WINTER WEATHER ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR NDZ008-
     016-026>030-038-039-049-052>054.

     WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST SUNDAY
     FOR NDZ006>008-014>016-024-026>030-038-039-049-052>054.

MN...WINTER WEATHER ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR
     MNZ001>009-013>017-022>024-027>032-040.

     WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST SUNDAY
     FOR MNZ001>009-013>017-022>024-027>032-040.

&&

GODON/DK
Hazardous weather outlook, Jan 1, 3:43 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
343 PM CST SAT JAN 1 2011

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-022145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
343 PM CST SAT JAN 1 2011

...WIND CHILL ADVISORY TONIGHT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TONIGHT

DANGEROUS WIND CHILL TEMPERATURES FROM 25 TO 30 BELOW ARE EXPECTED
THROUGHOUT ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST
CENTRAL MINNESOTA TONIGHT THROUGH SUNDAY MORNING. THE THREAT FOR
DANGEROUS WIND CHILLS WILL SLOWLY END BY SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

DANGEROUS WIND CHILLS WILL PERSIST THROUGH SUNDAY MORNING...BEFORE
THE MERCURY WARMS AND WINDS CONTINUE TO SUBSIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DK

In the hours before

Local storm report, Jan 1, 11:31 AM CST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1131 AM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             FERGUS FALLS            46.28N 96.07W
01/01/2011  M4.5 INCH        OTTER TAIL         MN   CO-OP OBSERVER

            24 HR TOTAL SNOWFALL ENDED 8 AM

&&

WBARRETT
Local storm report, Jan 1, 12:12 PM CST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1212 PM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             MICHIGAN                48.03N 98.12W
01/01/2011  M3.5 INCH        NELSON             ND   CO-OP OBSERVER

            24 HR TOTAL SNOWFALL ENDED 8 AM

&&

WBARRETT
Local storm report, Jan 1, 12:13 PM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1213 PM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY SNOW       LIDGERWOOD              46.07N 97.15W
01/01/2011  M5.0 INCH        RICHLAND           ND   CO-OP OBSERVER

0730 AM     HEAVY SNOW       LANKIN                  48.31N 97.92W
01/01/2011  E5.0 INCH        WALSH              ND   CO-OP OBSERVER

0730 AM     HEAVY SNOW       GRAND FORKS             47.92N 97.07W
01/01/2011  M5.1 INCH        GRAND FORKS        ND   NWS EMPLOYEE

0730 AM     HEAVY SNOW       MOORHEAD                46.86N 96.76W
01/01/2011  M4.8 INCH        CLAY               MN   CO-OP OBSERVER

0730 AM     HEAVY SNOW       HAVANA                  45.95N 97.62W
01/01/2011  M6.0 INCH        SARGENT            ND   CO-OP OBSERVER

0758 AM     HEAVY SNOW       GREENBUSH               48.70N 96.18W
01/01/2011  M5.0 INCH        ROSEAU             MN   CO-OP OBSERVER

0800 AM     HEAVY SNOW       RED LAKE FALLS          47.89N 96.27W
01/01/2011  M8.0 INCH        RED LAKE           MN   CO-OP OBSERVER

            24 HR SNOWFALL TOTAL ENDED 8 AM

0800 AM     HEAVY SNOW       BRECKENRIDGE            46.26N 96.59W
01/01/2011  M6.0 INCH        WILKIN             MN   CO-OP OBSERVER

            24 HR SNOWFALL TOTAL ENDED 8 AM

0800 AM     SNOW             ARGYLE                  48.34N 96.82W
01/01/2011  M4.7 INCH        MARSHALL           MN   CO-OP OBSERVER

            24 HR SNOWFALL ENDED 8 AM

0800 AM     SNOW             PARK RIVER              48.39N 97.74W
01/01/2011  M3.0 INCH        WALSH              ND   CO-OP OBSERVER

            24 HR SNOWFALL ENDED 8 AM

0800 AM     SNOW             SEBEKA                  46.63N 95.09W
01/01/2011  M5.0 INCH        WADENA             MN   CO-OP OBSERVER

            24 HR SNOWFALL ENDED 8 AM

0800 AM     SNOW             NEW YORK MILLS          46.52N 95.37W
01/01/2011  M3.0 INCH        OTTER TAIL         MN   CO-OP OBSERVER

            24 HR SNOWFALL ENDED 8 AM

0800 AM     SNOW             MICHIGAN                48.03N 98.12W
01/01/2011  M3.5 INCH        NELSON             ND   CO-OP OBSERVER

            24 HR TOTAL SNOWFALL ENDED 8 AM

0800 AM     SNOW             FERGUS FALLS            46.28N 96.07W
01/01/2011  M4.5 INCH        OTTER TAIL         MN   CO-OP OBSERVER

            24 HR TOTAL SNOWFALL ENDED 8 AM

0800 AM     SNOW             WADENA                  46.44N 95.13W
01/01/2011  M3.0 INCH        WADENA             MN   CO-OP OBSERVER

            24 HR TOTAL SNOWFALL ENDED 8 AM

0800 AM     SNOW             7 NW CAVALIER           48.87N 97.73W
01/01/2011  M2.0 INCH        PEMBINA            ND   CO-OP OBSERVER

            24 HR SNOWFALL TOTAL ENDED 8 AM

0800 AM     HEAVY SNOW       20 S WARROAD            48.62N 95.32W
01/01/2011  M7.5 INCH        LAKE OF THE WOODS  MN   CO-OP OBSERVER

            CAMP NORRIS DNR 24 HR SNOWFALL TOTAL ENDED 8 AM

0800 AM     SNOW             FORMAN                  46.11N 97.64W
01/01/2011  M5.0 INCH        SARGENT            ND   CO-OP OBSERVER

            24 HR SNOWFALL TOTAL ENDED 8 AM

0800 AM     SNOW             PEMBINA                 48.97N 97.25W
01/01/2011  M2.0 INCH        PEMBINA            ND   CO-OP OBSERVER

            24 HR TOTAL SNOWFALL ENDED 8 AM

&&

WBARRETT
Local storm report, Jan 1, 1:02 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
102 PM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             MAYVILLE                47.50N 97.33W
01/01/2011  M3.0 INCH        TRAILL             ND   CO-OP OBSERVER

            2 DAY TOTAL SNOWFALL ENDED 8 AM

&&

WBARRETT
Local storm report, Jan 1, 2:26 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
226 PM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             BEMIDJI                 47.48N 94.88W
01/01/2011  M5.0 INCH        BELTRAMI           MN   CO-OP OBSERVER

            24 HR TOTAL SNOWFALL ENDED 8 AM

&&

WBARRETT
Local storm report, Jan 1, 2:46 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
246 PM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             LONG LOST LAKE          47.19N 95.42W
01/01/2011  M5.0 INCH        CLEARWATER         MN   CO-OP OBSERVER

            24 HR TOTAL SNOWFALL ENDED 8 AM

&&

WBARRETT

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 4:11 AM CSTWinter Weather AdvisoryFGFBecker, Beltrami, Clay, Clearwater, Grant, Hubbard and 12 more12 hr

Nearby

Wind Chill Advisories in Minnesota, 2011Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.